# SDR 2008UALA04279

- Difficulty date: August 14, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 51,999 hours, 9,718 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC GEN DRIVE L LEFT IDG FAULT (LOW INTERNAL OIL PRESSURE).  FOUND IDG FAULTY.  REPLACED NR 1 IDG.  OPS & LEAK CHECKS NORMAL. OKAY FOR SERVICE.
